# SDR SWAA2021070288372

- Difficulty date: June 28, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 32,407 hours, 19,691 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Sparks
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

PASSENGERS REPORTED FLAMES/SPARKS IN REAR RIGHT ENGINE AND A POPPING NOISE ON TAKE OFF. NO REPORTED SMOKE IN CABIN. NO ABNORMAL ENGINE INDICATION. NO OVERHEAT OR FIRE INDICATION IN COCKPIT. BWI FIRE ; RESCUE REPORTED NORMAL ENGINE TEMPERATURES BOTH FRONT AND REAR OF ENGINE. / [01] PERFORMED MTSI TTG8Q005LLTR FOR INSPECTING THE INLET/EXAUST CHIP DETECTORS AND SUMPS FOR DAMAGE OR ANY ABNORMALITIES NO DEFECTS NOTED ALSO PERFORMED ENGINE BORESCOPE NO DEFECTS NOTED REF LOG PAGE 1770380 ALSO PERFORMED ENGINE POWER RUN PER AMM 71-00-00 OPS C.K GOOD
